# SDR 2002FA0000304

- Difficulty date: November 26, 2001
- Submitted: March 7, 2002
- Operation: General aviation
- Aircraft: N200HM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680025
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068256013
- Part serial: 601AA158R
- Condition: Broken
- Location: Engine
- Part time: 481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A DISTRIBUTOR GEAR TOOTH BROKEN AND LAYING IN MAGNETO CAP.  THIS MAGNETO HAS PLASTIC GEARS AND HAS BEEN FOUND IN THIS CONDITION ON NUMEROUS MAGNETOS OF THIS TYPE.
